Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

154 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Numbness and pain all over body, burning sensation in palm and leaking urine. Cause and cure?

Answered by
Dr.
Dr. Om Lakhani

Endocrinologist

Practicing since :2004

Answered : 319 Questions

default
Posted on Wed, 6 Feb 2013 in General Health
Question: My mother-in-law is 58 years old. She has this problem since so many years. The problems are:
- She has urine leakage in normal time even though she is not coughing or sneezing
- She has burning sensation in her palm,surface area surounding the mouth,in her legs
-she has pain in eye and ear, water is coming out of eye
-She has numbness feeling in her hand and muscles in legs
-She has cramps in her legs
-She has pain in her teeth

She used to tell that when she feels bad at health , she gets all the above problems nad when her health is good, none of the problems occur.So she ahs a feelling like all these happening due to some particular health issue and if that is cured all health issues will be solved. We met medicine specialist,urologist,gyanacologist,eye specaist ,dentist etc. But they didnt find any major health problem after doing lot of tests. They only suggested some vitamins like calcium and vitamin D3 as those were deficient in her body.

So can you recognize what health issue is causing all the above problems ?
doctor
Answered by Dr. Om Lakhani 13 minutes later
Dear XXXXXXX,

It is quite possible that all these problems may not have a single reason behind it. However three things come to my mind when I see the problems of your Mother in law

1. Diabetes
2. thyroid problems
3. Depression

I would advise you get the following tests done for her:
1. Fasting Blood sugar
2. HbA1c (Glycosylated hemoglobin)
3. TSH
4. Urine routine and microscopic examination

If you have already done these tests recently please send over the reports so that I can analyze them

Sometimes depression causes multitude of symptoms without anything positive coming out in tests. Depression is very common and often very difficult to recognize in general as most people have self-denial of the same. Post menopausal females often experience such symptoms associated with depression. Mayo clinic, USA provides an excellent depression screening tests based on questions online. Here is the link ( WWW.WWWW.WW . Ask her to undergo this screening and let me know the results.


Hope I have answered your query. If you have any further questions I will be happy to help

Regards
Dr. Om Lakhani, MD (Gold medalist)
Consultant Physician & Diabetologist
WWW.WWWW.WW (online expert diabetes care consultantion)
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Om Lakhani 9 minutes later
Thanks dr. for your quick response for this query as we all are worried for my mother-in-law's health problems.

We have already done Fasting blood sugar,TSH and Urine routine and microscopic examination for her so many times as we consulted so many specialist here in Bangalore in good hospitals and they also normally ask to get these tests done and all the reports always used to be normal. I will get the soft copy by today/tomorrow and upload for your reference. We will get HbA1c (Glycosylated hemoglobin) done sometime during the weekend. Also, i will ask her to appear the depression sreening test using the link provided by you and will let you know the results for that also.
doctor
Answered by Dr. Om Lakhani 11 minutes later
Dear XXXXXXX

Thank for the followup. Please let me know the results and also other relevant reports. We can have a good review overall and we can consider some concrete steps to help her out.

Glad to help

Regard
Dr. Om Lakhani, MD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Lab Tests ,  

Recent questions on  Anxiety/ depression

doctor1 MD

35 yr old man, pooping blood, mood swings, I think I have bi-polar depression,stomach aches, eating alot, legs hurt, not sleeping, and then sleeping all day, dont have energy, I have nasty attitude to my family, miserable, have no desire to go to work

doctor1 MD

Hi. I have been suffering from erectile dysfunction for long. Whenever I got a little erection, it caused strong feelings/sensation in lower part of my chest, (in upper part of stomach. This sensation was similar to the sensation which happens during strong depression or fear). This would soon cause de-erection.

During last December I went to a heart specialist for other reasons. He advised some hearts tests which came out normal. The Doctor suggested tablet Loprine, a type of disprine, for me. After a few weeks of taking this tablet the strong feelings which used to appear during erection healed up and erectile dysfunction problem got normalized significantly, not completely though. Now this problem has come back again. Please tell me what should I do, I am 52 years old male.

doctor1 MD

I am a 26 year old girl. I was having cyclic vomiting like sickness from about the age of 10. Its that somehow i would start vomiting and it would continue for a few days. I cannot take any food and will b given IV drips. Then doctors suggested it would be migraine. However the problem continued and later whenever i vomit i have the beleif that it wont stop for some time. During my higher studies it was a problem an we consulted a psychologist. He told that i have minor depression and migraine and need psychiatric treatment. The psychiatrist presribed me tryptomer, flunarazine, valparin and another capsule of somethng like omega fatty acid. I was then a lean girl. As i started using the medicine i started gaining weight. So he said the medicine should be proportional to body weight and increased the dosage. I contineued gaining weight and 36 kg increased to 58 within 2 years. I was not having vomiting sickness. However i was always passive, wont be able to think right ,shivering hands, feel sleepy and was not able to learn and memorise. I wanted my doctor to decrease the dosage and finally stop it. But he insisted on continuing the medicine. I was keen about my studies but was scoring only pass arks now. After 2 years when i joined my post graduate studies i myself decided to decerease the medicine doses and finally stop them. I succeeded to do away with all of them except tryptomer. Stoping it was out of my hand. whenever i decreased it to 10 mg from 25 mg it affected digestion , i eat less ,sometimes vomiting sickness and tension. So i am using it for about 7 years 25 mg a day. I want to stop using it. Expecting ur advise.

doctor1 MD

I am 18, a female and I had a baby around a month and a half ago. I have postpartum depression and have just started pills today. Before the PPD was even bad ( which was only about a week ago) I had been very dizzy to the point where I would almost fall over with my daughter in my arms. It doesn't matter what I'm doing or where I am, the dizzy ness is just very random. But now for the past week and a half to two weeks I have been feeling very nauseas to the point of almost vomiting. I then woke up with diarrhea today. Also I sometimes get a pain in my left side of my stomach. Please help

doctor1 MD

I'm taking lamictal, Zoloft, and a little klonopin for anxiety/ depression . My psychiatrist is having me wean off the lamictal and start vyvanse. Do I need to be totally off the lamictal to begin vyvanse?

doctor1 MD

Hi, i have been on effexor xr 75/mg for anxiety/ depression for over 12yrs with no need for a dose increase until a week a go when my anxiety flared to the point of not eating, feeling anxious all the time ect due to months of stress . I'm now...

doctor1 MD

I have been prescribed the following medications for relief from my spondylolithesis (I am having surgery 11/18): 50mg Tramadol 500mg Robaxen } as needed 5.3mg Percocet I take the following medications for anxiety/ depression & ADHD: 37.5 Effexor...